# SDR FDEA201803261112

- Difficulty date: March 26, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: ACA70161
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 595 BULKHEAD TEE CAP VERTICAL LEG AT LONGERON 41L HAS A 1 INCH CRACK THROUGH THE LOWER FASTENER HOLE.  REPAIIRED THE TEE CAP IAW EA 8- 5310-T0339305 P1/P2. REPAIR CLASSIFIED AS MAJOR.
